Local Borcherds products
Annales de l'Institut Fourier, Volume 51 (2001) no. 1, p. 1-26
The local Picard group at a generic point of the one-dimensional Baily-Borel boundary of a Hermitean symmetric quotient of type O(2,n) is computed. The main ingredient is a local version of Borcherds’ automorphic products. The local obstructions for a Heegner divisor to be principal are given by certain theta series with harmonic coefficients. Sometimes they generate Borcherds’ space of global obstructions. In these particular cases we obtain a simple proof of a result due to the first author: Suppose that ΓO(2,n) is the orthogonal group attached to an even unimodular lattice. Then every meromorphic modular form for Γ, whose zeros and poles lie on Heegner divisors, is given by a Borcherds product.
On calcule le groupe de Picard local en un point générique de la limite de Baily-Borel de dimension 1 d’un quotient symétrique hermitien de type O(2,n). Le principal ingrédient est une version locale des produits automorphes de Borcherds. Les obstructions locales pour qu’un diviseur de Heegner soit principal sont données par certaines séries thêta à des coefficients harmoniques. Elles engendrent dans certains cas l’espace de Borcherds des obstructions globales. Dans ces cas particuliers, nous obtenons une preuve simple d’un résultat dû au premier auteur : supposons que ΓO(2,n) soit le groupe orthogonal attaché à un réseau unimodulaire pair. Alors, chaque forme modulaire méromorphe pour Γ, dont les zéros et les pôles s’étendent sur les diviseurs de Heegner, est donnée par un produit de Borcherds.
DOI : https://doi.org/10.5802/aif.1812
Classification:  11F55,  14L35
Keywords: automorphic forms, automorphic product, orthogonal group, Heegner divisor, local Picard group
@article{AIF_2001__51_1_1_0,
     author = {Bruinier, Jan Hendrik and Freitag, Eberhard},
     title = {Local Borcherds products},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {51},
     number = {1},
     year = {2001},
     pages = {1-26},
     doi = {10.5802/aif.1812},
     zbl = {0966.11021},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2001__51_1_1_0}
}
Bruinier, Jan Hendrik; Freitag, Eberhard. Local Borcherds products. Annales de l'Institut Fourier, Volume 51 (2001) no. 1, pp. 1-26. doi : 10.5802/aif.1812. https://aif.centre-mersenne.org/item/AIF_2001__51_1_1_0/

[Ba] L. Ballweg Die lokalen Cohomologiegruppen der Baily-Borel-Kompaktifizierung in generischen Randpunkten (1992) (Dissertation University of Heidelberg)

[Bo1] R. E. Borcherds Automorphic forms with singularities on Grassmannians, Invent. Math, Tome 132 (1998), pp. 491-562 | Article | MR 1625724 | Zbl 0919.11036

[Bo2] R. E. Borcherds The Gross-Kohnen-Zagier theorem in higher dimensions, Duke Math. J, Tome 97 (1999), pp. 219-233 | Article | MR 1682249 | Zbl 0967.11022

[Br1] J. H. Bruinier Borcherds products on O ( 2 , l ) and Chern classes of Heegner divisors (January 2000) (Preprint, http://www.mathi.uni-heidelberg.de/~bruinier/) | Zbl 1004.11021

[Br2] J. H. Bruinier Borcherds products and Chern classes of Hirzebruch-Zagier divisors, Invent. Math, Tome 138 (1999), pp. 51-83 | Article | MR 1714336 | Zbl 1011.11027

[Ca] H. Cartan Fonctions automorphes, Séminaire, Paris, Tome No. 10 (1957/58)

[EZ] M. Eichler; D. Zagier The Theory of Jacobi Forms, Birkhäuser, Progress in Math, Tome 55 (1985) | MR 781735 | Zbl 0554.10018

[Fr1] E. Freitag Siegelsche Modulfunktionen, Springer-Verlag (1983) | MR 871067 | Zbl 0498.10016

[Fr2] E. Freitag Hilbert Modular Forms, Springer-Verlag (1990) | MR 1050763 | Zbl 0702.11029

[GrRe] H. Grauert; R. Remmert Plurisubharmonische Funktionen in komplexen Räumen, Math. Zeitschr, Tome 65 (1956), pp. 175-194 | Article | MR 81960 | Zbl 0070.30403

[No] A. Nobs Die irreduziblen Darstellungen der Gruppen S L 2 ( p ) , insbesondere S L 2 ( 2 ) . I. Teil, Comment Math. Helvetici, Tome 51 (1976), pp. 465-489 | Article | MR 444787 | Zbl 0346.20022

[Sh] G. Shimura Introduction to the Arithmetic Theory of Automorphic Functions, Princeton University Press (1971) | MR 314766 | Zbl 0221.10029

[Wal] J.-L. Waldspurger Engendrement par des séries thêta de certains espaces de formes modulaires, Invent. Math., Tome 50 (1979), pp. 135-168 | Article | MR 517775 | Zbl 0393.10025

[Wat] G. L. Watson Integral quadratic forms, Cambridge University Press (1960) | MR 118704 | Zbl 0090.03103